Alert archive / Missouri / Flash Flood Warnings in 2013
Flash Flood Warning 37, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 15, 2013, 1:26 PM CDT for Christian County, Greene County, Missouri. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2013, 1:26 PM CDT (18:26 UTC)
- Expired
- Jun 15, 2013, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Christian County, MO, Greene County, MO
The radar
The Springfield radar (KSGF), 7 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 1:34 PM CDT | FLASH FLOOD | 2 N Republic, MO | SEVERAL HIGH WATER RESCUES ARE OCCURRING NEAR THE INTERSECTIONS OF JAMES RIVER EXPRESSWAY AND SUNSHINE ROAD. |
| Jun 15, 2:00 PM CDT | HEAVY RAIN 2.9 | 2 Ne Battlefield, MO | DELAYED RAINFALL STORM TOTAL FROM THE SPRINGFIELD RAIN GUAGE NETWORK AT JEFFERIES ELEMENTARY SCHOOL OF 2.90 INCHES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.4 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1703 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 959 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
734
WGUS53 KSGF 151826
FFWSGF
MOC043-077-160000-
/O.NEW.KSGF.FF.W.0037.130615T1826Z-130616T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
126 PM CDT SAT JUN 15 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GREENE COUNTY IN SOUTHWEST MISSOURI...
NORTHWESTERN CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 700 PM CDT.
* AT 120 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. DOPPLER RADAR ESTIMATED ONE TO FOUR INCHES OF
RAINFALL HAS FALLEN IN THE WARN AREA. THIS WARNING AREA WILL COVER
THE AREAS OF REPUBLIC...BATTLEFIELD...AND WESTERN SPRINGFIELD
METRO AREAS...
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
SCENIC AVENUE IN SOUTHWEST SPRINGFIELD...
ROUTE C AT THE LITTLE SAC RIVER NORTH OF STRAFFORD...
FARM ROAD 175 AT THE SAC RIVER 5 MILES SOUTHWEST OF FAIR GROVE...
FARM ROAD 156 AT WILSONS CREEK SOUTHWEST OF SPRINGFIELD...
FARM ROAD 146 AT WILSONS CREEK SOUTHWEST OF SPRINGFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
&&
LAT...LON 3701 9361 3728 9361 3728 9362 3735 9362
3735 9308 3733 9308 3701 9351
$$
GRIFFINWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 1:09 PM CDT, 17 minutes earlier.
Area forecast discussion, Jun 15, 1:09 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 109 PM CDT SAT JUN 15 2013 .MESOSCALE DISCUSSION... ISSUED AT 109 PM CDT SAT JUN 15 2013 LOCALIZED...VERY DANGEROUS FLOODING SITUATION CONTINUES ON THE SOUTH SIDE OF SPRINGFIELD. DOPPLER RADAR INDICATED 4 TO 8 INCHES OF RAINFALL IN THIS AREA...WITH ONE MEASURED REPORT (7 SOUTH OF SPRINGFIELD) OF IN EXCESS OF 9 INCHES OF RAINFALL. ADDITIONAL HEAVY RAINFALL THAT HAS DEVELOPED OVER BARRY AND STONE COUNTIES WILL MOVE INTO THIS REGION THIS AFTERNOON. AS EXPECTED...ADDITIONAL SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS OKLAHOMA AND KANSAS ALONG A NORTH TO SOUTH ELONGATED UPPER LEVEL SHEAR AXIS. THE ATMOSPHERE ACROSS EXTREME SOUTHEASTERN KANSAS AND WESTERN MISSOURI IS UNSTABLE AND WILL SUPPORT A SCATTERED SEVERE THUNDERSTORM RISK. HAIL TO THE SIZE OF HALF DOLLARS AND WIND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE WITH THIS ACTIVITY AS IT MOVES OUT OF KS/OK AND INTO THE OUTLOOK AREA. WITH A VERY MOIST ATMOSPHERE IN PLACE...HEAVY RAINFALL WILL BE A RISK AND WILL UPDATE THE HWO ACCORDINGLY. && .SYNOPSIS... ISSUED AT 230 AM CDT SAT JUN 15 2013 CONVECTIVE COMPLEX HAS SHIFTED INTO NORTHERN MISSOURI EARLY THIS MORNING AFTER MAKING THE TURN TO THE SOUTH-SOUTHEAST. TREND IS EXPECTED TO CONTINUE OVER THE NEXT SEVERAL HOURS. BEST INSTABILITY IS OVER WESTERN MISSOURI/EASTERN KANSAS WITH CORFIDI VECTORS POINTING TO THE SOUTH/SOUTHWEST. WILL CONTINUE TO MONITOR CONVECTIVE TRENDS AND MAY NEED TO BUMP UP POPS FOR THE EARLY MORNING HOURS IN CENTRAL MO. SCATTERED SHOWERY ACTIVITY TRYING TO GET GOING OVER OKLAHOMA INTO SOUTHERN KANSAS IN ASSOCIATION WITH SHORTWAVE ENERGY OVER THE SOUTHERN/CENTRAL PLAINS AND LOW LEVEL JET STREAK. MAIN FORECAST CHALLENGE WILL BE WITH PRECIPITATION CHANCES/AMOUNTS THROUGH MONDAY AS A SERIES OF DISTURBANCES AND SURFACE BOUNDARIES MOVE INTO AN ACROSS THE AREA. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 230 AM CDT SAT JUN 15 2013 EXPECTING SOME MORNING CONVECTION IN ASSOCIATION WITH SOUTHWARD MOVING MCS FROM NORTHERN MISSOURI. WILL NEED TO PAY CLOSE ATTENTION TO WHERE OUTFLOW BOUNDARY ENDS UP TODAY AS IT WILL LIKELY BE A FOCUS FOR THUNDERSTORM REDEVELOPMENT THIS AFTERNOON. AS WILL A SLOWLY EASTWARD MOVING UPPER LEVEL SHORTWAVE WHICH WILL MOVE INTO THE AREA TODAY. BEST FOCUS FOR ANY ORGANIZED CONVECTION WILL BE WITH BETTER SHEAR WHICH IS EXPECTED TO BE FROM NORTHERN AND CENTRAL MISSOURI INTO NORTHERN AND CENTRAL KANSAS. FORECAST SHEAR LOOKS TO BE A BIT WEAKER FURTHER SOUTH AND PRIMARY SURFACE BOUNDARY IS EXPECTED TO REMAIN OVER NORTHERN CWA TODAY. NIGHTTIME CONVECTION WILL PRIMARILY REMAIN FOCUSED ALONG SURFACE BOUNDARY AFFECTING MAINLY NORTHERN AREAS OF THE CWA. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 230 AM CDT SAT JUN 15 2013 ADDITIONAL WAVES OF ENERGY WILL MOVE INTO THE AREA SUNDAY INTO MONDAY WITH THE MAIN WAVE KICKING THROUGH WITH THE MONDAY SYSTEM. EACH OF THESES WAVES COULD BRING PERIODS OF HEAVY RAINFALL TO THE AREA...WITH PW VALUES OF 1.25 TO 1.7 INCHES THROUGH THE PERIOD. RAIN IS NOT EXPECTED TO BE CONTINUOUS WITH SOME BREAKS EXPECTED IN BETWEEN EACH OF THE SHORTWAVES. HOWEVER...CURRENT FORECAST OF ROUGHLY 0.75 TO 1.3 INCHES OF RAINFALL THROUGH THE PERIOD WITH LOCALIZED HEAVIER AMOUNTS EXPECTED COULD LEAD TO SOME LOCALIZED FLOODING WITH ALL OF THE RAINFALL WE RECEIVED DURING THE SPRING. DRIER CONDITIONS ARE EXPECTED FOR THE MIDDLE PORTION OF THE UPCOMING WEEK AS A DRIER AIR MASS MOVES INTO THE AREA...HOWEVER GULF MOISTURE WILL BE RETURNING BY THE END OF THE WEEK WITH ADDITIONAL CHANCES OF PRECIPITATION BY THEN. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 109 PM CDT SAT JUN 15 2013 COMPLEX WEATHER SITUATION OVER THE NEXT 24 HOURS. A WARM AND VERY HUMID AIRMASS IS IN PLACE ACROSS THE REGION. SEVERAL SUBTLE FORMS OF LIFT WILL BE AVAILABLE TO PRODUCE ON AGAIN/OFF AGAIN (PERIODIC) ROUNDS OF SHOWERS AND THUNDERSTORMS. MVFR/IFR WILL BE POSSIBLE BENEATH THUNDERSTORMS WITH MAINLY VFR OUTSIDE OF STORMS. WINDS WILL BE GUSTY WITH ANY THUNDERSTORMS...OTHERWISE GENERAL WINDS WILL BE OUT OF THE SOUTH. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && MESOSCALE...GAGAN SYNOPSIS...LINDENBERG SHORT TERM...LINDENBERG LONG TERM...LINDENBERG AVIATION...GAGAN
Hazardous weather outlook, Jun 15, 11:57 AM CDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 1157 AM CDT SAT JUN 15 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-161700- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1157 AM CDT SAT JUN 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... SIGNIFICANT FLOODING RISK ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED LIGHTNING RISK. DISCUSSION... SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE AREA FOR THE REMAINDER OF TODAY. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE...WITH HAIL TO THE SIZE OF HALF DOLLARS AND WIND GUSTS IN EXCESS OF 60 MPH POSSIBLE WITH THE STRONGEST STORMS. IN ADDITION...WITH A VERY MOIST AIRMASS IN PLACE VERY HEAVY RAINFALL IS POSSIBLE. THERE IS A SIGNIFICANT FLOODING RISK IN AND AROUND THE SPRINGFIELD...BATTLEFIELD AND NIXA AREAS. LOCALLY THREE TO FIVE INCHES OF RAIN HAS FALLEN AS THUNDERSTORMS HAVE STAYED NEARLY STATIONARY OVER THIS AREA FOR THE PAST TWO TO THREE HOURS. THIS IS A DANGEROUS SITUATION. THIS VERY HEAVY RAINFALL WILL RESULT IN A VERY FAST RUNOFF OF WATER ON AREA ROADWAYS AND A RAPID RISE ON AREA STREAMS AND CREEKS. ADDITIONAL THUNDERSTORMS ARE EXPECTED LATER THIS AFTERNOON THROUGH TONIGHT AS AN UPPER LEVEL DISTURBANCE APPROACHES FROM THE WEST AND A COLD FRONT APPROACHES FROM THE NORTHWEST. ONCE AGAIN...A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AND LOCALLY HEAVY RAINFALL IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE UNSETTLED WEATHER PATTERN WILL PERSIST THROUGH MONDAY AS SEVERAL UPPER LEVEL DISTURBANCES MOVE IN FROM THE WEST AND INTERACT WITH THE MOIST AND UNSTABLE ATMOSPHERE. SHOWERS AND THUNDERSTORMS WILL INCREASE WITH THE PASSAGE OF EACH OF THESE DISTURBANCES THROUGH MONDAY. SOME STRONG STORMS WILL BE POSSIBLE ALONG WITH THE POTENTIAL OF HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... DUE TO THE WIDELY SCATTERED NATURE OF THE STRONG TO SEVERE THUNDERSTORM RISK...SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, Jun 15, 12:41 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1241 PM CDT SAT JUN 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1239 PM HEAVY RAIN 7 SSW SPRINGFIELD 37.10N 93.33W
06/15/2013 M9.00 INCH GREENE MO TRAINED SPOTTER
UPDATED REPORT,TOTAL RAINFALL SINCE 10AM.
&&
JCOLUCCISpecial weather statement, Jun 15, 12:56 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1256 PM CDT SAT JUN 15 2013
KSZ073-151845-
BOURBON KS-
1256 PM CDT SAT JUN 15 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BOURBON COUNTY UNTIL
145 PM CDT...
AT 1255 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES NORTH OF PORTERVILLE...OR 19 MILES
NORTH OF ST. PAUL...MOVING NORTHEAST AT 15 MPH. PENNY SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE BRONSON...DEVON...FULTON...HAMMOND...
HARDING...MAPLETON...MARMATON...PETERSBURG...PORTERVILLE...
REDFIELD...UNIONTOWN AND XENIA.
LAT...LON 3788 9508 3803 9509 3805 9508 3804 9504
3805 9464 3804 9462 3797 9462 3767 9499
3767 9507 3769 9510
TIME...MOT...LOC 1757Z 217DEG 11KT 3779 9509
GRIFFINLocal storm report, Jun 15, 1:11 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
111 PM CDT SAT JUN 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0109 PM FLASH FLOOD 7 SSW SPRINGFIELD 37.10N 93.33W
06/15/2013 GREENE MO EMERGENCY MNGR
HONEYSUCKLE AND GARDENA HOMES ARE BEING FLOODED.
&&
JCOLUCCILocal storm report, Jun 15, 1:22 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
122 PM CDT SAT JUN 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HEAVY RAIN REPUBLIC 37.12N 93.48W
06/15/2013 M3.10 INCH GREENE MO TRAINED SPOTTER
&&
JCOLUCCISpecial weather statement, Jun 15, 1:22 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
122 PM CDT SAT JUN 15 2013
MOZ090-095-151900-
CHRISTIAN MO-GREENE MO-
122 PM CDT SAT JUN 15 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CHRISTIAN AND
SOUTHEASTERN GREENE COUNTIES UNTIL 200 PM CDT...
AT 120 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES NORTH OF NIXA...MOVING NORTHEAST AT 15
MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM. THIS STORM HAS TREMENDOUS CLOUD TO GROUND LIGHTNING.
LOCATIONS IMPACTED INCLUDE BATTLEFIELD...FREMONT HILLS...GALLOWAY...
NIXA...SPRINGFIELD AND TURNERS.
INTERSTATE 44 BETWEEN MILE MARKERS 77 AND 82 WILL ALSO BE IMPACTED BY
THIS STORM.
LAT...LON 3698 9329 3708 9340 3731 9327 3717 9306
3715 9306
TIME...MOT...LOC 1822Z 216DEG 12KT 3710 9331
GRIFFINLocal storm report, Jun 15, 1:25 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
125 PM CDT SAT JUN 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND GST 4 ENE BATTLEFIELD 37.13N 93.30W
06/15/2013 E45 MPH GREENE MO PUBLIC
&&
JCOLUCCIThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:36 AM CDT | Special Weather Statement | SGF | Dallas | 24 min |
| Jun 15, 9:45 AM CDT | Special Weather Statement | SGF | Webster | 30 min |
| Jun 15, 10:06 AM CDT | Special Weather Statement | SGF | Christian | 24 min |
| Jun 15, 10:53 AM CDT | Special Weather Statement | SGF | Christian | 37 min |
| Jun 15, 11:05 AM CDT | Areal Flood Advisory | SGF | Christian, Greene | 3 hr |
| Jun 15, 11:17 AM CDT | Flash Flood Warning | SGF | Christian, Greene | 6 hr |
| Jun 15, 11:23 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene | 52 min |
| Jun 15, 12:04 PM CDT | Special Weather Statement | SGF | Stone | 26 min |
| Jun 15, 12:12 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene | 48 min |
| Jun 15, 12:20 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Stone | 40 min |
| Jun 15, 1:16 PM CDT | Severe Thunderstorm Warning | SGF | Stone | 59 min |
| Jun 15, 1:22 PM CDT | Special Weather Statement | SGF | Greene | 38 min |
| Jun 15, 2:26 PM CDT | Special Weather Statement | SGF | Jasper | 49 min |
| Jun 15, 2:27 PM CDT | Special Weather Statement | SGF | Vernon | 63 min |
| Jun 15, 2:40 PM CDT | Areal Flood Advisory | SGF | Barry, Stone | 6 hr |
| Jun 15, 2:42 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 48 min |
| Jun 15, 2:44 PM CDT | River Flood Warning | SGF | Stone | 48 hr |
| Jun 15, 3:06 PM CDT | Areal Flood Warning | SGF | Vernon | 6 hr |
| Jun 15, 3:22 PM CDT | Flash Flood Warning | SGF | Barton, Jasper, Newton, Vernon | 6 hr |
| Jun 15, 3:36 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 39 min |
| Jun 15, 5:06 PM CDT | Flash Flood Warning | SGF | Christian, Greene | 3 hr |
| Jun 15, 5:33 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Lawrence | 42 min |
| Jun 15, 6:01 PM CDT | Special Weather Statement | SGF | Polk | 44 min |
| Jun 15, 6:29 PM CDT | River Flood Warning | SGF | Jasper | 26 hr |
Nearby
Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.